Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Hairfall due to dandruff. Family history of baldness. No help from hair solutions. Type 1 diabetic. Remedies?

Hi,Sir i have a hair fall regularly due to dandruff from last 7 years.I take head bath when i notice that i have dandruff and even lose hair at that time.At present little bit of baldness seem to appear on the sides of my head. One year back i used MINTOP FORTE and TUGAIN foam but i felt its not working.Please give me some solution to use the medication to regain my lost hair.Dandruff forms for me after 4 days every time. Moreover i am a type 1 diabetes and my father had a bald head and no diseases at all.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You seem to be having hair fall due to male pattern baldness or androgenetic alopecia and dandruff. To treat male pattern baldness minoxidil solution 5% and tablet finesteride has been approved by FDA but the treatment is prolonged and compliance with therapy is required for five to six months to notice response. If desirable response is seen, minoxidil has to be continued life long to maintain hair growth.
As far as dandruff is concerned, use a ketoconazole and tar based shampoo to wash scalp every alternate days. Also apply an antifungal steroid lotion daily over scalp to have better control of dandruff.
Hope that answers your query. Take care.
Answered: Thu, 31 Jan 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor